Back on Ouch
Back on Ouch
I've just joined again after a break for a few years (from Ouch, not CHs) so I'm catching up.
I used to be episodic but as my current bout is almost 1 year old I guess I'm turning Chronic (in more ways than one ).
Injectors and 02 luckily always abort my headaches - fairly quickly, so my days of tearing my hair out and banging my head against a wall are luckily/hopefully behind me. CH's though are still of course a monumental pain in the arse (had them for 35 yearsnow) , waking up nightly and having to leaving work meetings to inject myself, but as I said, it's generally managable.
a few questions though...
question 1- Can Steriods make the Ch's worse ?
I went onto steriods in August to see me through a 2 week foreign holiday, so I could have a proper pain free break and a glass of Chianti. On my return and within a day or so of finishing the course , the Chs were not only back, but were incredibly vicious. Much worse than any other part of the year. This was a shock as I felt as though my bout was coming to an end, and I thought current thinking was that Steriods could break the cycle. Can they make the cycle worse ? (note I was also having dental probs that week if there is any connection there ?)
2, what does zero vaping mean ? there are lots of new phrazes that I need to catch up on.
3, Has there been a cure while I've been away ? (I think I know the answer to this one, but I like to remain optimistic
Any answers are gratefully recieved
Login to add comments
Hi Neil and welcome back, sorry I I have only just seen your post.
1) steroids can make your head worse.
3) unfortunately no cure we are all still here.
Welcome back, although I wish it was for other reasons than having turned chronic.
I'm intrigued by no: 2 of you questions - isn't vaping something to do with those pretend cigarette thingies?